MAUDE Adverse Event Report: COVIDIEIN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEIN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 762055
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported 10 of the pump sets have been drawing air into tubing in 6 to 12 inch lengths of air.Formula was following the bag without issue, but air was seen as the tubing left the pump.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported ten (10) of the pump sets have been drawing air into tubing in 6 to 12 inch lengths.No patient harm/injury reported.The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Product lot and failure mode trending was reviewed and a trend was not identified.A total of four (4) samples were received for evaluation.Visual inspection and functional testing performed confirmed the report of air in tubing line.An investigation has been initiated to determine the root cause of this manufacturing/production process issue.This device failure will continue to be monitored and trended.

Brand Name
JOEY 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEIN
15 hampshire street
mansfield MA 02048
MDR Report Key10839198
Report Number1282497-2020-09627
Device Sequence Number17188002
Product Code LZH
UDI-Device Identifier10884521072299
UDI-Public10884521072299
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number762055
Device Catalogue Number762055
Device Lot Number201670024
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date03/08/2021
Patient Sequence Number1